About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 187902, 22 pages
Research Article

Application of Heat Balance Integral Methods to One-Dimensional Phase Change Problems

1MACSI, Department of Mathematics and Statistics, University of Limerick, Limerick, Ireland
2Centre de Recerca Matemàtica, Campus de Bellaterra, Edifici C, Bellaterra, 08193 Barcelona, Spain

Received 15 December 2011; Accepted 12 February 2012

Academic Editor: Ebrahim Momoniat

Copyright © 2012 S. L. Mitchell and T. G. Myers. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • T. Lu, Z. H. Wang, and C. Majidi, “Thermal analysis and design of a multi-layered rigidity tunable composite,” International Journal of Heat and Mass Transfer, vol. 66, pp. 271–278, 2013. View at Publisher · View at Google Scholar